# SDR SIMA20121001005

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 32,269 hours, 30,077 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OVER WING EMERGENCY LIGHT IS NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REINSTALLED CONNECTOR TO RIGHT OVER WING EMERGENCY LIGHT FIXTURE IAW AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
